Log in
Thyroid UK
91,651 members105,958 posts

Daughter's blood test results

On 100mcg levothyroxine

TSH 5.30 (0.2 - 4.2)

TPO antibody 476 (<34)

TG antibody 277.3 (<115)

Free T4 11.7 (12 - 22)

Free T3 3.2 (3.1 - 6.8)

Hi my 25 year old daughter has restarted her T3 yesterday, taking half a 25mcg tablet each day with her 100mcg levo. She has been getting headaches and increase in body aches, trapped wind, crawling feelings on skin. She also has vitamin D deficiency, folate deficiency, iron deficiency and low cortisol.

Is it likely she has increased too much and too soon? She was taking 100mcg levothyroxine before and diagnosed 2013.

Thank you

3 Replies
oldestnewest

Why has her GP not increased her Levo? She might do better getting dose up first so that TSH is nearer 1 and FT4 near top of range around 18.

What supplements is she taking and what are her current vitamin levels. These need improving FIRST before adding T3

Also with Hashimoto's it is very likely hidden food intolerances can be causing issues, most common by far is gluten.

Changing to a strictly gluten free diet may help reduce symptoms. Very, very many of us here find it really helps and can slowly lower antibodies.

thyroidpharmacist.com/artic...

thyroidpharmacist.com/artic...

amymyersmd.com/2017/02/3-im...

chriskresser.com/why-changi...

scdlifestyle.com/2014/08/th...

Low stomach acid can be an issue

Lots of posts on here about how to improve with Apple cider vinegar or Betaine HCL

thyroidpharmacist.com/artic...

Other things to help heal gut lining

Bone broth

thyroidpharmacist.com/artic...

Only try adding T3 after getting vitamins up and on stable and adequate T4 dose, and strictly gluten free

Reply

Apparently low iron causes the skin crawling sensation, it was on Trust Me, I'm a Doctor.

Reply

Your daughter has increased her dose by equivalent of 50mcg of levo but as her results were awful she might find it not too much of an increase. If she gets too hot or pulse too fast, drop back to 1/4 tablet for a few weeks then increase by another 1/4 etc. until her symptoms are improved/ceased.

Reply

You may also like...